# SDR P5CA2011051000019

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,968 hours, 7,479 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blowout Door
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RIGHT THRUST REVERSER FORWARD AND AFT EDGES OF BLOW OUT DOOR SHOWS WEAR.  ACCOMPLISHED PERMANENT REPAIR IAW EI T2011A78B-1028.
